# SDR CALA2024112502938

- Difficulty date: November 9, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 147A61526
- Condition: Gouged
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  R2 DOOR, INNER SURFACE, BELOW HANDLE BOX CUTOUT IS GOUGED.  TRANSCRIBED FROM HAECO GSO NRC 9284237 REMOVED DAMAGED SKIN REF B737-800 SRM 51-40-02. FABRICATED NEW 51-40-02, BAC DWG 147A6502 REV D AND UAL ECRA 5210-03358. INNER SKIN REF BAC DWG 147A6152 REV C. ALODINED NEW SKIN REF SRM 51-20-01. PRIMED NEW SKIN REF B737-800 AMM 51-21-72 AND INSTALLED NEW SKIN REF BAC DWG 147A6152 REV C, B737-800 SRM
